Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 42, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 25, 2014, 4:22 AM EDT. It took effect at Oct 25, 2014, 11:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2014, 4:22 AM EDT (08:22 UTC)
- In effect from
- Oct 25, 2014, 11:00 AM EDT
- Expired
- Oct 27, 2014, 3:00 AM EDT
- In force
- 40 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
427 WHUS71 KCLE 250822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT SAT OCT 25 2014 LEZ146>149-251630- /O.NEW.KCLE.SC.Y.0042.141025T1500Z-141027T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EDT SUNDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY AND SHIFT TO THE WEST. WINDS WILL VARY FROM WEST TO NORTHWEST TONIGHT THEN DECREASE TO 10 TO 20 KNOTS ON SUNDAY. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET BY LATE AFTERNOON. WAVES WILL GRADUALLY DECREASE THROUGH THE DAY ON SUNDAY AND DROP BELOW 4 FEET ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
906 WHUS71 KCLE 251343 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 943 AM EDT SAT OCT 25 2014 LEZ146>149-252145- /O.CON.KCLE.SC.Y.0042.141025T1500Z-141027T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 943 AM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND SHIFT TO THE WEST. WINDS WILL VARY FROM WEST TO NORTHWEST TONIGHT THEN DECREASE TO 10 TO 20 KNOTS ON SUNDAY. * WAVES: WAVES WILL BUILD TO 5 TO 7 FEET BY LATE AFTERNOON. WAVES WILL GRADUALLY DECREASE THROUGH THE DAY ON SUNDAY AND DROP BELOW 4 FEET ON SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
629 WHUS71 KCLE 251953 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 PM EDT SAT OCT 25 2014 LEZ146>149-260400- /O.CON.KCLE.SC.Y.0042.000000T0000Z-141027T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 353 PM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT DIMINISHING TO 10 TO 20 KNOTS AND BECOMING NORTHWEST AND THEN WEST ON SUNDAY. * WAVES: WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 7 FEET TONIGHT AND SUBSIDE TO 3 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
827 WHUS71 KCLE 260133 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 933 PM EDT SAT OCT 25 2014 LEZ146>149-260945- /O.CON.KCLE.SC.Y.0042.000000T0000Z-141027T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 933 PM EDT SAT OCT 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST TONIGHT DIMINISHING TO 10 TO 20 KNOTS AND BECOMING NORTHWEST AND THEN WEST ON SUNDAY. * WAVES: WAVES OF 4 TO 6 FEET WILL BUILD TO 5 TO 7 FEET TONIGHT AND SUBSIDE TO 3 TO 5 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
344 WHUS71 KCLE 260822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT SUN OCT 26 2014 LEZ145-261630- /O.EXB.KCLE.SC.Y.0042.000000T0000Z-141026T2000Z/ VERMILION TO AVON POINT OH- 422 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: WEST WINDS 15 TO 25 KNOTS THIS MORNING WILL DROP BELOW 15 KNOTS BY LATE AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET WILL DECREASE 2 TO 4 BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ146-261630- /O.EXT.KCLE.SC.Y.0042.000000T0000Z-141026T2000Z/ AVON POINT TO WILLOWICK OH- 422 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: WEST WINDS 15 TO 25 KNOTS THIS MORNING WILL DROP BELOW 15 KNOTS BY LATE AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET WILL DECREASE 2 TO 4 BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-261630- /O.CON.KCLE.SC.Y.0042.000000T0000Z-141027T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: NORTHWEST WINDS 20 TO 25 KNOTS THIS MORNING BECOMING WEST 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
976 WHUS71 KCLE 261336 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 AM EDT SUN OCT 26 2014 LEZ147>149-262145- /O.CON.KCLE.SC.Y.0042.000000T0000Z-141027T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS BY LATE EVENING. * WAVES: WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ145-146-262000- /O.CON.KCLE.SC.Y.0042.000000T0000Z-141026T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 936 AM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: WEST WINDS 15 TO 25 KNOTS WILL DROP BELOW 15 KNOTS BY LATE AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET WILL DECREASE 2 TO 4 BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
381 WHUS71 KCLE 261917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EDT SUN OCT 26 2014 LEZ145-146-262030- /O.CAN.KCLE.SC.Y.0042.000000T0000Z-141026T2000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 317 PM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ147>149-270330- /O.EXT.KCLE.SC.Y.0042.000000T0000Z-141027T0700Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 317 PM EDT SUN OCT 26 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EDT MONDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS BY LATE EVENING. * WAVES: WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 4:08 AM EDT, 14 minutes earlier.
Area forecast discussion, Oct 25, 4:08 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
408 AM EDT SAT OCT 25 2014
.SYNOPSIS...
A COLD FRONT OVER THE MISSISSIPPI VALLEY WILL SWEEP ACROSS THE AREA
THIS AFTERNOON. HIGH PRESSURE FROM THE NORTHERN PLAINS WILL SLIDE
ACROSS THE OHIO VALLEY ON SUNDAY. THE HIGH WILL MOVE OFF THE
SOUTHEAST COAST ON MONDAY BRINGING A SOUTH FLOW AND WARMER AIR BACK
TO THE AREA. LOW PRESSURE WILL DEEPEN AS IT MOVES ACROSS THE WESTERN
GREAT LAKES MONDAY NIGHT INTO TUESDAY SENDING A COLD FRONT ACROSS
THE REGION ON TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NICE JET STREAKING ACROSS THE NORTHERN PLAINS WHICH WILL DIVE ACROSS
THE GREAT LAKES TODAY WITH THE ASSOCIATED COLD FRONT AT THE SURFACE.
THE COLD FRONT SHOULD CROSS NW OHIO EARLY IN THE AFTERNOON AND NE
OH/NW PA LATER IN THE AFTERNOON. WE SHOULD REMAIN ON THE SUBSIDENCE
SIDE OF THE JET AND WITH NO GULF INFLOW NOT TOO WORRIED ABOUT
SHOWERS ALTHOUGH I SUPPOSE SOMEONE COULD SEE A DROP OR TWO. WE HAVE
BEEN CARRYING A "SLIGHT CHANCE" AROUND ERIE PA AND I WILL JUST CALL
IT "SPRINKLES". THE AIR MASS IS TOO WARM FOR LAKE ENHANCEMENT.
CURRENTLY A HODGE PODGE OF CLOUDS OUT THERE AHEAD OF THE COLD FRONT.
THE MAJORITY OF CLOUDS ARE IN ADVANCE OF THE FRONT. WITH THE
INCREASING SUBSIDENCE WE SHOULD SEE CLEARING ACROSS NW OHIO THIS
AFTERNOON REACHING NE OH LATER IN THE AFTERNOON. DESPITE THE VARIETY
OF CLOUDS I SUSPECT THAT TEMPS WILL GET AS WARM AS THEY CAN GIVEN
THE MILD AIR MASS IN PLACE AND THE INCREASING SUBSIDENCE...PROBABLY
MID AND UPPER 60S FOR MOST. THE BREEZE...15 TO 20 MPH AND
GUSTY...WILL LIKELY MAKE IT FEEL SOMEWHAT CHILLY THOUGH ESPECIALLY
IN THE SHADE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
JUST COLD ENOUGH FOR SOME LAKE CLOUDS LATER TONIGHT INTO SUNDAY...
PROBABLY ONLY IN THE SNOWBELT AND PERHAPS MAINLY ACROSS NW PA. A
WEAK TROUGH IS PROGGED TO DROP ACROSS THE EASTERN GREAT LAKES SUNDAY
MORNING BUT WITH THE AIR MASS BEING DRY WILL KEEP THE CHANCE OF
SHOWERS ACROSS NW PA AROUND 10 PERCENT. SUNNY ELSEWHERE ON SUNDAY
AND SOME 5 TO 10 DEGREES COOLER THAN TODAY.
LOTS OF RIDGING AT THE SURFACE AND ALOFT BY MONDAY. A BATCH OF
MID/HIGH CLOUDS WILL BRUSH THE AREA LATER SUNDAY NIGHT AND MONDAY
MORNING AS THE WARM ADVECTION INCREASES BUT WE SHOULD BE ABLE TO GET
SOME DECENT SUNSHINE BY LATE MORNING AND AFTERNOON EXCEPT FOR
PERHAPS EXTREME NE OH/NW PA WHERE THE WARM ADVECTION CLOUDS MAY
LINGER. WITH THE SURFACE WIND COMING AROUND FROM THE SOUTH TEMPS
SHOULD REBOUND INTO THE 70S ACROSS MUCH OF NW OHIO AND NORTH CENTRAL
OH...PROBABLY HOLDING IN THE MID/UPPER 60S EXTREME NE OH/NW PA.
THE MODELS ARE STILL SOMEWHAT UNCERTAIN ON THE TIMING OF THE COLD
FRONT ON TUESDAY. THE FASTER MODELS HAVE THE FRONT EAST OF THE AREA
BY EVENING. THE ECMWF IS THE SLOWEST ...BARELY GETTING THE FRONT
TO I-71 BY EVENING. THE CURRENT FORECAST IS ALL OUT SLOW AND I
THINK IT IS BETTER TO AT LEAST MENTION A CHANCE OF SHOWERS ACROSS
NE OH/NW PA IN THE AFTERNOON. THUNDER WAS MENTIONED IN THE
PREVIOUS FORECAST AND I SUPPOSE THERE IS A CHANCE CONSIDERING
THE DECENT JET ENERGY...ESPECIALLY IF THE FRONT IS SLOWER. WILL
KEEP IT WARM TUESDAY ESPECIALLY ACROSS NE OH/NW PA AHEAD OF THE
FRONT. LOWS TUESDAY MORNING ABOUT 20 DEGREES ABOVE NORMAL WITH
HIGHS 10 TO 15 DEGREES ABOVE NORMAL.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
ANOTHER PIECE OF ENERGY WILL MOVE THROUGH THE GREAT LAKES REGION ON
WEDNESDAY AS THE STRONGER UPPER LOW CURLS NORTHEAST INTO QUEBEC.
THIS SECONDARY TROUGH WILL PUSH ANOTHER COLD FRONT SOUTH ACROSS THE
AREA ON WEDNESDAY. A DRY SLOT WILL BE OVERHEAD WITH JUST A SHALLOW
MOIST LAYER SO HAVE CONFINED POPS TO JUST AREAS DOWNWIND OF LAKE
ERIE WITH A CHANCE OF RAIN SHOWERS. LONG RANGE MODELS ARE IN
AGREEMENT THAT A HEALTHY CU FIELD FILLS IN WITH THE COLD ADVECTION
SO INCREASED CLOUD COVER AND DECREASED HIGH TEMPERATURES A FEW
DEGREES. HIGH PRESSURE BUILDS INTO THE OHIO VALLEY ON WEDNESDAY
NIGHT WHICH SHOULD CAUSE WINDS TO BACK AND ANY LINGERING SHOWERS TO
BE CONFINED CLOSER TO THE LAKESHORE.
A FAIRLY ROBUST PIECE OF ENERGY WILL SLIDE SOUTHEAST OUT OF CANADA
ON THURSDAY NIGHT...LEADING TO A DEEPER TROUGH OVER THE EASTERN
UNITED STATES ON FRIDAY. LONG RANGE MODELS INDICATE THIS WILL PUSH A
STRONGER COLD FRONT SOUTH ACROSS THE AREA ON FRIDAY BUT VARY WITH
RESPECT TO HOW THE PATTERN WILL EVOLVE INTO THE WEEKEND. LOWERED
HIGH TEMPERATURES ON FRIDAY INTO THE UPPER 40S AND THESE MAY NEED TO
BE LOWERED IF THE FRONT COMES THROUGH EARLIER IN THE DAY. DID
INTRODUCE A RAIN/SNOW MIX INTO THE FORECAST BY FRIDAY NIGHT BUT EVEN
THIS WILL BE DEPENDENT ON AVAILABLE MOISTURE AS HIGH PRESSURE
STRENGTHENS NORTH OF LAKE ERIE. ALTHOUGH THIS TROUGH COULD BRING THE
COOLEST AIR OF THE SEASON SO FAR...LONG RANGE MODELS DO SHOW IT
MOVING THROUGH FAIRLY QUICKLY WITH THE RIDGE ALREADY BUILDING
OVERHEAD FOR THE SECOND HALF OF THE WEEKEND.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A TROUGH IN THE VICINITY OF LAKE MICHIGAN WILL MOVE EAST ACROSS
THE AREA TODAY...EVENTUALLY PUSHING A DRY COLD FRONT SOUTH ACROSS
THE AREA THIS EVENING. VISIBILITIES HAVE ALREADY DROPPED TO MVFR
AT TOL AS MOISTURE INCREASES WITH THE APPROACHING TROUGH AND COULD
SEE IFR VISIBILITIES OR STRATUS DEVELOP BETWEEN 08-12Z...MAINLY AT TOL.
VARIABLE CLOUD CONDITIONS EXPECTED AFTER 12Z WITH CEILINGS
DROPPING TO MVFR WITH THE PASSAGE OF THE TROUGH...BUT ONLY LASTING
FOR A 3-4 HOUR WINDOW AT EACH SITE. SOUTHWEST WINDS WILL BE BREEZY
AFTER 15Z WITH GUSTS TO AROUND 20-25 KNOTS THROUGH THE AFTERNOON.
WINDS WILL SHIFT TO WESTERLY BEHIND THE TROUGH. VERY DRY AIR WILL
ALSO ARRIVE BEHIND THE TROUGH AND CLOUDS ARE EXPECTED TO SCATTER
OUT. EXPECTING VERY MINIMAL COVERAGE OF SHOWERS TODAY AND REMOVED
THE MENTION FROM ALL SITES BUT VCSH AT ERI. ANY SHOWERS THAT DO
OCCUR SHOULD BE BOTH BRIEF AND LIGHT.
.OUTLOOK...NON-VFR DEVELOPING TUESDAY AFTERNOON/EVENING IN SHOWERS.
&&
.MARINE...
SOUTHWESTERLY WINDS INCREASE TO 15 TO 25 KNOTS TODAY AS A TROUGH
MOVES EAST ACROSS THE AREA...PUSHING A COLD FRONT SOUTH ACROSS THE
LAKE THIS EVENING. A SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 11
AM FOR NEARSHORE WATERS EAST OF AVON WITH WAVES BUILDING TO 5 TO 7
FEET BY THIS EVENING. WINDS WILL SHIFT TO NORTHWEST BEHIND THE FRONT
AND SMALL CRAFT ADVISORIES WILL LIKELY NEED TO BE EXPANDED TO BACK
TO THE ISLANDS AND POSSIBLY ALL THE WAY TO TOLEDO. THE SMALL CRAFT
ADVISORY FOR THE EAST END OF THE LAKE WILL REMAIN IN EFFECT UNTIL
SUNDAY EVENING WHEN WINDS AND WAVES FINALLY DECREASE ENOUGH WITH
HIGH PRESSURE EXPANDING OVER THE REGION.
A WARM FRONT WILL LIFT NORTH ACROSS THE LAKE ON MONDAY WITH
SOUTHERLY WINDS INCREASING TO 15 TO 20 KNOTS ON TUESDAY. THE
ASSOCIATED COLD FRONT WILL MOVE ACROSS THE LAKE TUESDAY
AFTERNOON/EVENING AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED
ON THE EAST END OF THE LAKE AGAIN INTO WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 10 PM EDT
SUNDAY FOR LEZ146>149.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...KEC
MARINE...KECNearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.